# SDR AALA202504099541

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 34,436 hours, 14,831 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Elec Connector
- Condition: Backed Out
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WHILE ON FINAL APPROACH, THE FLIGHTDECK SUDDENLY GOT VERY WARM FOLLOWED BY A STRONG ODOR OF MUSTY GYM SOCKS AND BURNING RUBBER SMELL. ; AIRCRAFT EMERGENCY LANDED SAFELY AT RSW. VERIFIED LEFT PACK CAUSED ODOR ACCOMPLISHED SOF FUME CARD 08L00021001.   TROUBLESHOT PER TSI, AND FOUND THE EXHAUST LOUVER ACTUATOR CONNECTOR BACKED OFF. INSPECTED CONNECTOR ,RECONNECTED CONNECTOR AND OPERTIONAL CHECK, PER AMM 21-51-27 USING BOTH ENGINE AND APU AIR. ACCOMPLISHED BITE CHECK, LEFT PACK OPERTIONAL CHECK GOOD. NO FAULTS NOTED.
